首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Truncated Weibull-G More Flexible and More Reliable than Beta-G Distribution
  • 本地全文:下载
  • 作者:Hossein Najarzadegan ; Mohammad Hossein Alamatsaz ; Saied Hayati
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2017
  • 卷号:6
  • 期号:5
  • 页码:1
  • DOI:10.5539/ijsp.v6n5p1
  • 出版社:Canadian Center of Science and Education
  • 摘要:Our purpose in this study includes introducing a new family of distributions as an alternative to beta-G (B-G) distribution with flexible hazard rate and greater reliability which we call Truncated Weibull-G (TW-G) distribution. We shall discuss several submodels of the family in detail. Then, its mathematical properties such as expansions, probability density function and cumulative distribution function, moments, moment generating function, order statistics, entropies, unimodality, stochastic comparison with the B-G distribution and stress-strength reliability function are studied. Moreover, we study shape of the density and hazard rate functions, and based on the maximum likelihood method, estimate parameters of the model. Finally, we apply the model to a real data set and compare B-G distribution with our proposed model.
国家哲学社会科学文献中心版权所有